Ruled surfaces in three dimensional Lie groups

İlkay Arslan Güven, Semra Kaya Nurkan

Abstract


Motivated by a number of recent investigations, we define and investigate the various properties of the ruled surfaces depend on three dimensional Lie groups with a bi-variant metric. We give useful results involving the characterizations of these ruled surfaces. Some special ruled surfaces such as normal surface, binormal surface, tangent developable surface, rectifying developable surface and Darboux developable surface are worked. From those applications, we make use of such a work to interpret the Gaussian, mean curvatures of these surfaces and geodesic, normal curvature and geodesic torsion of the base curves with respect to these surfaces depend on three dimensional Lie groups.

Full Text: PDF

Published: 2020-03-31

How to Cite this Article:

İlkay Arslan Güven, Semra Kaya Nurkan, Ruled surfaces in three dimensional Lie groups, J. Math. Comput. Sci., 10 (2020), 936-955

Copyright © 2020 İlkay Arslan Güven, Semra Kaya Nurkan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS